Biological control of the chemostat with nonmonotonic response and different removal rates - Archive ouverte HAL Access content directly
Journal Articles Mathematical Biosciences and Engineering Year : 2008

Biological control of the chemostat with nonmonotonic response and different removal rates

(1, 2) , (3)
1
2
3

Abstract

We show the global stabilization of the chemostat with nonmonotonic growth, adding a new species as a "biological" control, in presence of different removal rates for each species. This result is obtained by an extension of the Competitive Exclusion Principle in the chemostat, for the case of two species with different removal rates and at least one nonmonotonic response.

Dates and versions

hal-00857810 , version 1 (04-09-2013)

Identifiers

Cite

Alain Rapaport, Jérôme Harmand. Biological control of the chemostat with nonmonotonic response and different removal rates. Mathematical Biosciences and Engineering, 2008, 5 (3), pp.539-547. ⟨10.3934/mbe.2008.5.539⟩. ⟨hal-00857810⟩
186 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More